MathSciNet Relay Station
MathSciNet bibliographic data
MR518527 (80g:58007) 58A30 (32L10 58F06)
Rawnsley, J. H. Flat partial connections and holomorphic structures in $C\sp{\infty }$ vector bundles. Proc. Amer. Math. Soc. 73 (1979), no. 3, 391–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement